Degenerate Hopf bifurcation in discontinuous planar systems

B. Coll, A. Gasull, R. Prohens

Research output: Contribution to journalArticleResearch

79 Citations (Scopus)
Original languageEnglish
Pages (from-to)671-690
JournalJournal of Mathematical Analysis and its Applications
Volume253
Publication statusPublished - 1 Jan 2001

Cite this

Coll, B., Gasull, A., & Prohens, R. (2001). Degenerate Hopf bifurcation in discontinuous planar systems. Journal of Mathematical Analysis and its Applications, 253, 671-690.